“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15382
School of Mathematics
  Title:   On closed non-vanishing ideals in CB(X) II; compactness properties
  Author(s):  Mohammad Reza Koushesh (Joint with A. Khademi)
  Status:   Published
  Journal: Topology Appl.
  Vol.:  24
  Year:  2018
  Pages:   125-136
  Supported by:  IPM
For a completely regular space X, let CB(X) be the normed algebra of all bounded continuous scalar-valued mappings on X equipped with pointwise addition and multiplication and the supremum norm and let C0(X) be its subalgebra consisting of mappings vanishing at infinity. For a non-vanishing closed ideal H of CB(X) we study properties of its spectrum sp(H) which may be characterized as the unique locally compact (Hausdorff) space Y such that H and C0(Y) are isometrically isomorphic. We concentrate on compactness properties of sp(H) and find necessary and sufficient (algebraic) conditions on H such that the spectrum sp(H) satisfies (topological) properties such as the Lindelöf property, �?-compactness, countable compactness, pseudocompactness and paracompactness.

Download TeX format
back to top
scroll left or right